You've really got me wondering now!!
You know, about 2 yrs ago I had alot going on in my life. A lot of stress to put it mildly.
After a couple of months of this, I started having what I though was a stomach bug. Not totally D - just soft stools, several times a day - mostly in the a.m.
After weeks of this, I made my 1st appt. w/a GI doctor. He did the scope down my throat -and told me I had dyspesia, hiatel henia and gastritis. He took a biopsy of my stomach and a week later called to say I had H. Pylori.
With all of this being new to me, plus all of the meds he had me taking - I started having really bad panic attacks.
My anxiety was soo bad that I couldn't eat for days. My husband took me to a Psych. who put me on an antidepressant and said it was Panic/Anxiety.
After months of still having this off and on stomach problem, I went to another GI - who literally asked me if I've ever heard the story of the Princess and the Pea....
My 3rd try w/a new GI did both scopes - no inflammation either way. He told me that the next thing he could try was me swallowing a capsule that would take pics of my small intest.
I haven't nor have I ever been in that much pain to where I feel that is necessary. (my insurance isn't all that great either!)
My stomach symptoms are bloatedness, feelings of incompleteness, loose stools, gas, nausea.
I've never had bld, horrible d, or constipation.
Well, here's my story on my gut situation. I'd like to know why you asked. Is there something that you think I might have other than IBS?
Hope to hear from you soon!
Some medications can cause these issues as well. Are you taking anything for the joint pain?
Over the summer I started suffering from high blood pressure, panic/anxiety attacks, severe gastrointestinal issues, etc. I also struggle with high cholesterol - have my whole life, but it appears that an RA drug I was taking, Arava, may have kicked these issues off. RA meds also are known for depleting your folic acid and B vitamin levels in your body. Is it possible something you are on is lowering them as well?